Sistema de Información Esencial en Terapéutica y Salud

@SIETES7

Última actualización: 17/8/2017
SIETES contiene 91969 citas

 
 
 1 a 20 de 1641 siguiente >>
Presentar resultados
Seleccionar todas
1. Cita con resumen
Gedeborg R, Svennblad B, Holm L, Sjögren H, Bardage C, Personne M, Sjöberg G, Feltelius N, Zethelius B. Increased availability of paracetamol in Sweden and incidence of paracetamol poisoning: using laboratory data to increase validity of a population-based registry study. Pharmacoepidemiol Drug Saf 2017;26:518-27. [Ref.ID 101958]
2. Cita con resumen
Pierson-Marchandise M, Gras V, Moragny J, Micallef J, Gaboriau L, Picard S, Choukroun G, Masmoudi K, Liabeuf S, the French National Network of Pharmacovigilance Centres. The drugs that mostly frequently induce acute kidney injury: a case-noncase study of a pharmacovigilance database. Br J Clin Pharmacol 2017;83:1341-9. [Ref.ID 101945]
3. Cita con resumen
Anónimo. Se recomienda no iniciar nuevos tratamientos con ?Monoferro® (hierro-isomaltósido) debido al riesgo de reacciones graves de hipersensibilidad. Agencia Española de Medicamentos y Productos Sanitarios (AEMPS) 2017:1-2. [Ref.ID 101915]
5. Cita con resumen
Anónimo. Finasteride: rare reports of depression and suicidal thoughts. Drug Safety Update 2017;10:2-3. [Ref.ID 101600]
6.Enlace a cita original Cita con resumen
Plessis L, Gómez A, García N, Cereza G, Figueras A. Lack of essential information in spontaneous reports of adverse drug reactions in Catalonia - a restraint to the potentiality for signal detection. Eur J Clin Pharmacol 2017;73:3 de marzo. [Ref.ID 101453]
8.Enlace a cita original
Goldblatt C, Khumra S, Booth J, Urbancic K, Grayson ML, Trubiano JA. Poor reporting and documentation in drug-associated Stevens-Johnson syndrome and toxic epidermal necrolysis – Lessons for medication safety. Br J Clin Pharmacol 2017;83:224-6. [Ref.ID 101406]
9.Enlace a cita original
Agah E, Habibi A, Naderi H, Tafakhori A. Metronidazole-induced neurotoxicity presenting with sudden bilateral hearing loss, encephalopathy, and cerebellar dysfunction. Eur J Clin Pharmacol 2017;73:249-50. [Ref.ID 101405]
10. Cita con resumen
Tricco AC, Zarin W, Lillie E, Pham B, Straus SE. Utility of social media and crowd-sourced data for pharmacovigilance: a scoping review protocol. BMJ Open 2017;7:e013474. [Ref.ID 101354]
11. Cita con resumen
Sorigue M, Sarrate E, Orna E. Hemorragia intracraneal durante el tratamiento con apixabán. Med Clin (Barc) 2017;148:47-8. [Ref.ID 101342]
12. Cita con resumen
Rodrigo-Troyano A, Mediavilla MM, Garin N, Güell R. Insuficiencia cardíaca secundaria a tratamiento con itraconazol. Med Clin (Barc) 2017;148:69-70. [Ref.ID 101341]
13.Enlace a cita original
Hawcutt DB, Russell N-J, Maqsood H, Kouranloo K, Gomberg S, Waitt C, Sharp A, Riordan A, Turner MA. Spontaneous adverse drug reaction reports for neonates and infants in the UK 2001–2010: content and utility analysis . Br J Clin Pharmacol 2016;82:1601-12. [Ref.ID 101026]
15. Cita con resumen
Anónimo. Aripiprazole: pulsions pathologiques. Prescrire 2016;36:667. [Ref.ID 100823]
16. Cita con resumen
Anónimo. Topiramate, zonisamide: panilopsies. Prescrire 2016;36:666. [Ref.ID 100822]
17. Cita con resumen
Anónimo. Aflibercept: ostéonécroses de mâchoire. Prescrire 2016;36:666. [Ref.ID 100821]
18. Cita con resumen
Anónimo. Direct-acting antivirals for hepatitis C: drug safety communication - Risk of hepatitis B reactivating. FDA U.S. Food and Drug Administration 2016:4 de octubre. [Ref.ID 100780]
19.Enlace a cita original
Ekhart C, de Jong L, Gross-Martirosyan L, van Hunsel F. Muscle rupture associated with statin use. Br J Clin Pharmacol 2016;82:473-7. [Ref.ID 100689]
20.Enlace a cita original
Moore TJ, Furberg CD, Mattison DR, Cohen MR. Completeness of serious adverse drug event reports received by the US Food and Drug Administration in 2014. Pharmacoepidemiol Drug Saf 2016;25:713-8. [Ref.ID 100396]
Seleccionar todas
 
 1 a 20 de 1641 siguiente >>